# SDR AMTA200600382

- Difficulty date: June 4, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (EXTERIOR) AFT OF L-2 DOOR INOPERATIVE.  CLEANED CORROSION FROM LIGHT SOCKET AND RELAMPED CHECKS GOOD.  (K)
